Mathematical Research Letters

Volume 17 (2010)

Number 5

Free Infinite Divisibility for $q$-Gaussians

Pages: 905 – 916

DOI: http://dx.doi.org/10.4310/MRL.2010.v17.n5.a8

Authors

M. Anshelevich (Texas A & M University, College Station TX)

S. T. Belinschi (University of Saskatchewan and Institute of Mathematics “Simion Stoilow” of the Romanian Academy, Saskatoon, SK, Canada)

M. Bozejko (Uniwersytet Wroclawski,Wroclaw, Poland)

F. Lehner (Institute for Mathematical Str)

Abstract

We prove that the $q$-Gaussian distribution is freely infinitely divisible for all $q\in[0,1]$.

Full Text (PDF format)